# SDR ASAA2021041334577

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 61,825 hours, 24,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER L-2 DOOR FELL OFF. GROUNDED - YES. REMOVED & REPLACED L-2 DOOR EMERGENCY EXIT LIGHT ASSY. REF B737-900 AMM 33-51-01-960-802.
